Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Stumbleine

Member
  • Content Count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Stumbleine

  • Rank
    New Member
  1. oh yeah, and i must add.. PLEASE, ALL ACCUTANE USERS, DO NOT USE THIS REGIMAN UNTIL AT LEAST A MONTH AFTER YOUR TREATMENT!!! PLEASE! on accutane, your skin is shedding at a rapid rate! your skin is VERY VERY THIN! that means NO EXFOLIATING, and NO ACIDIC PRODUCTS!! so, NO BAKING SODA, NO VINEGAR, AND NO LEMONS! very very important! your red marks will be MUCH redder on accutane, because your skin is turning over at a very rapid rate. accutane is an EXTREMELY harsh drug and should be respected
  2. thank you so much!! I got off of accutane two-three months ago, and FINALLY have ACNE FREE SKIN!! for the first time since i was 10 years old!!! (I'm 15 now) i'm thrilled that i no longer have those hideous, embarrassing cystic lesions that ive had to deal with since 5th grade! (yuck) but, even though i'm grateful and don't take my clear skin for granted, i'm still embarrassed by the red marks all over my cheeks and chin!! so, i came upon this site, and found this, 4 days ago! and RIGHT AWAY, a
×